# SDR AALA202503226568

- Difficulty date: March 21, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,504 hours, 29,710 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Container
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO THE FLIHT ATTENDANTS REPORTING A FOWL ODOR; ROTEN FOOD, RODENT OR HUMAN WASTE FROM THE AFT GALLEY GARBAGE BIN COMPARTMENT AREA AND ARE UNABLE TO DIMINISH THE ODOR ENOUGH RENDERING THE GALLEY UNUSABLE. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE AFT GALLEY TRASH BIN / CONTAINER TO HAVE A BAG FULL OF ROTTEN FOOD AND MOLD, BAG WAS REMOVED AND THE TRASH CAN WAS CLEANED PER AMM 12-21-12 WITH NO ODORS NOTED.
